# SDR Z5FA2012042020001

- Difficulty date: April 20, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N200CQ
- Make and model: Cessna 750
- Aircraft serial: 7500245
- Aircraft time: 2,479 hours, 1,659 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144523
- Part serial: 0298C
- Condition: Failed
- Location: Nlg
- Part time: 239 hours, 186 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, WHEN LANDING GEAR WAS RETRACTED, THE RED GEAR IN TRANSIT LIGHT REMAINED ON AND THE NOSE GEAR FAILED TO REACH THE UP AND LOCKED POSITION.  CREW REFERRED TO AFM AND FOUND NO PROCEDURES FOR GEAR FAILING TO RETRACT SO THEY EXTENDED THE GEAR DIVERTED BACK TO DEPARTURE AND PERFORMED LOW APPROACH SO THE TOWER COULD OBSERVE GEAR POSITION.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR ACTUATOR. GEAR SWINGS AND OPERATIONAL CHECKS WERE GOOD. AIRCRFRAFT WAS RETURNED TO SERVICE.
